MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VISIONAIRE LT CUTTING BLOCK KIT-GII; PROSTHSIS,KNEE,PATLLOFEMOROTIBIAL,SMI-CONSTRAIND,CMNTD,POLYMR/MTAL/POLYMR

SMITH & NEPHEW, INC. VISIONAIRE LT CUTTING BLOCK KIT-GII; PROSTHSIS,KNEE,PATLLOFEMOROTIBIAL,SMI-CONSTRAIND,CMNTD,POLYMR/MTAL/POLYMR
Catalog Number V0100012
Medical Device Problem Code Difficult To Position (1467)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tibial cutting block appeared that is was going to cut in varus.
 
Additional Manufacturer Narrative
The associated complaint devices were returned and evaluated.A visual examination of the returned cutting blocks indicated no obvious signs of damage.After evaluation, it was determined that metal distortion was present on the mri of the tibia.This distortion was on the anterior of the tibia in the block fit area.This would have affected the fit of the tibia block which could have cause the block to not be properly positioned on the bone.This could have caused the varus alignment seen in the complaint.Corrective actions with be taken in accordance with visionaire standards; evolving the alignment engineer.A clinical analysis indicated that there is no report of patient injury, or surgical delay as a result of this device related issue.All documents and/or images provided as of this date have been reviewed and considered and unless noted do not contribute to the clinical investigation.No further clinical assessment is warranted at this time.If new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
VISIONAIRE LT CUTTING BLOCK KIT-GII
Common Device Name
PROSTHSIS,KNEE,PATLLOFEMOROTIBIAL,SMI-CONSTRAIND,CMNTD,POLYMR/MTAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7454991
Report Number1020279-2018-00806
Device Sequence Number1373025
Product Code JWH
UDI-Device Identifier03596010653116
UDI-Public03596010653116
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2018
Device Catalogue NumberV0100012
Device Lot Number00107678V1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2018
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer03/28/2018
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR